MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-211859

Медицинская библиотека · BMJ case reports · 2015

Upper gastrointestinal bleed associated with cholinesterase inhibitor use.

Kok Khoon-Sheng, Loke Yoon, Southgate Jo

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

An 86-year-old man was admitted with a 3-day history of melaena and syncope. He was haemodynamically compromised and anaemic on presentation. His only medical history was mild Alzheimer's disease diagnosed 6 months prior. For this, he was on donepezil, a cholinesterase inhibitor (ChEI), with a recent dose increase 3 months earlier. After fluid resuscitation with packed red cells, an endoscopy was performed, which showed an acute duodenal ulcer. This was treated with a high-dose proton pump inhibitor. The patient recovered well and was discharged on donepezil with the addition of a gastro-protective proton pump inhibitor. In view of other absent risk factors of upper gastrointestinal haemorrhage, donepezil was the likely causative agent. ChEIs are associated with frequent side effects and increased hospitalisation due to central and peripheral increase in acetylcholine. With this case report, we review the literature of side effects related to ChEIs, where the mechanisms of action, complications and appropriate management are discussed.

Для цитирования: Kok Khoon-Sheng, Loke Yoon, Southgate Jo. Upper gastrointestinal bleed associated with cholinesterase inhibitor use.. BMJ case reports. 2015. DOI: 10.1136/bcr-2015-211859.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.